# SDR DALA1142089227

- Difficulty date: April 29, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 27,544 hours, 19,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 1D0026
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 MID CARGO STA 674-769 L29L FLOOR SUPPORT CORRODED.  REMOVED AND REPLACED TRACK PER MD90 SRM 53-10-01 AND DRWG 5965421.
